IJPAM: Volume 13, No. 4 (2004)

GLOBAL CONVERGENCE PROPERTIES OF
THREE-TERM CONJUGATE GRADIENT
METHOD WITH NEW WOLFE-TYPE LINE SEARCH

Du Shou-qiang$^{1}$, Chen Yuan-yuan$^{2}$
$^{1,2}$Department of Mathematics
Qingdao University
Qingdao, Shandong, 266071, P.R. CHINA
$^1$e-mail: dsq8933@sina.com.cn


Abstract.In this paper, a new Wolfe-type line search is proposed, and we also give the global convergence properties of three-term conjugate gradient method.

Received: November 26, 2003

AMS Subject Classification: 65K90

Key Words and Phrases: unconstrained optimization, line search, conjugate gradient method

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2004
Volume: 13
Issue: 4